# SDR TWRA9768

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Part number: 65B0794826
- Condition: Out Of Position
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM JFK, A 'GEAR DOOR OPEN' LIGHT CAME ON, CYCLED THE LANDING GEAR, NO HELP.  PRIMARY AND ALTERNATE LIGHTS ON FEO PANEL.  UPON INSPECTION, FOUND NOSE GEAR DOOR SEAL, ACROSS THE FORWARD EDGE OF THE NOSE WHEEL, WELL OUT OF ITS RETAINER AND HANGING DOWN INTERFERRING WITH THE SWITCH FOR THE NOSE GEAR DOOR LIGHTS.  REINSTALLED SEAL INTO RETAINER AND SECURED.  PERFORMED A GEAR RETRACTION PER MM 32-34-00.  OPS OK.  (M)
